# SDR M3XA20201019006

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N836CS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1104
- Aircraft time: 2,924 hours, 8,731 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 22394
- Condition: Failed
- Location: Engine Oilcooler
- Part time: 2,924 hours, 8,731 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PL WITH A PATIENT ON BOARD AND REPORTED NR 2 ENGINE OIL TEMPERATURE ABOVE NORMAL LIMITS IN FLIGHT, PEAKED AT 134 DEGREES.  MECHANIC INSPECTED ENGINE CHIP DETECTORS, DRAINED AND RESERVICED ENGINE OIL AND REPLACED NR 2 ENGINE OIL BYPASS VALVE.  PERFORMED MOC AND OIL LEAK CHECK, NO DEFECTS NOTED.
